# SDR ASAA2021103136472

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 46,284 hours, 13,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 DOOR HARD TO OPEN AND CLOSE. GROUNDED - YES. OPEN AND CLOSED DOOR FROM INSIDE AND OUTSIDE, NO DEFECTS NOTED .NO HISTORY 90 DAYS. LUBED GUIDE PLATES AS PRECAUTIONARY OPS CHECK GOOD REF B737-800 AMM 52-11-00.
